# SDR PNSA960801

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Tube
- Part number: 2781006019
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK IN LT WHEEL.  REPLACED LINE.
